# SDR RYNA200500005

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: DIT
- Make and model: Boeing 737-800
- Aircraft serial: 28621
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 32EM214
- Condition: Defective
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL370, AUTOPILOT ENGAGED, THE STABILIZER OUT OF TRIM LIGHT ILLUMINATED.  CHECKLIST PROCEDURES WERE FOLLOWED AND AUTOPILOT DISENGAGED TO RETRIM AIRCRAFT.  THE ELECTRIC TRIM IN THE NOSE UP POSITION WOULD NOT WORK AND MANUAL TRIMMING WAS HARDER THAN NORMAL AND FELT LIKE IT WAS BINDING.  NOSE DOWN TRIM WORKED NORMALLY IN BOTH ELECTRIC AND MANUAL MODES.  AN EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO AND LANDED AT DFW WITHOUT INCIDENT.  REMOVED AND REPLACED THE UP STABILIZER SWITCH.  GROUND OPERATIONAL CHECK NORMAL.
